# SDR CALA2013120293373

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 42,749 hours, 17,557 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT FIRST OFFICER`S SIDE, RADIO HANDSET & MIC.  TROUBLE SHOT TO A BAD MIC FIRST OFFICER`S POSITION.  R & R MIC, PERFORMED ADJUSTMENT TEST IAW MM, OPERATIONS CHECKED GOOD.
